# SDR CALA2024010800065

- Difficulty date: December 22, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D5227902620400
- Condition: Cracked
- Location: Emer Exit Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) RH AFT EMER EXIT HATCH LH LOAD TRANSMITTING PROFIL CRACKED. DOT NO. 17-34. () REMOVED PROFILE RH AFT EMER EXIT IAW SRM 51-42-11 INSTALLED NEW PROFILE IAW SRM 51-42-11 PAINT AREA IAW SRM 51-75-12 APPLIED TPS IAW MM 51-78-00-916. W/C:77796 STA:STENGBFM
